MENU

You are here

Publications

Export 1507 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Berti M. Soluzioni periodiche di PDEs Hamiltoniane. Bollettino dell\\\'Unione Matematica Italiana Serie 8 7-B (2004), p. 647-661 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4582
Berti M, Bolle P. Sobolev quasi-periodic solutions of multidimensional wave equations with a multiplicative potential. Nonlinearity. 2012 ;25:2579-2613.
Berti M, Delort J-M. Almost global existence of solutions for capillarity-gravity water waves equations with periodic spatial boundary conditions.; 2017. Available from: http://preprints.sissa.it/handle/1963/35285
Berti M, Bolle P. Multiplicity of periodic solutions of nonlinear wave equations. Nonlinear Anal. 56 (2004) 1011-1046 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2974
Berti M, Bolle P. Cantor families of periodic solutions for wave equations via a variational principle. Advances in Mathematics. 2008 ;217:1671-1727.
Berti M, Bolle P. Sobolev periodic solutions of nonlinear wave equations in higher spatial dimensions. Archive for Rational Mechanics and Analysis. 2010 ;195:609-642.
Berti M, Bolle P. Quasi-periodic solutions with Sobolev regularity of NLS on Td with a multiplicative potential. Journal of the European Mathematical Society. 2013 ;15:229-286.
Berti M, Bolle P. Cantor families of periodic solutions of wave equations with C k nonlinearities. Nonlinear Differential Equations and Applications. 2008 ;15:247-276.
Berti M, Biasco L, Bolle P. Optimal stability and instability results for a class of nearly integrable Hamiltonian systems. Atti.Accad.Naz.Lincei Cl.Sci.Fis.Mat.Natur.Rend.Lincei (9) Mat.Appl.13(2002),no.2,77-84 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1596
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Berti M, Bolle P, Procesi M. An abstract Nash-Moser theorem with parameters and applications to PDEs. Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 2010 ;27:377-399.
Bertola M, Gekhtman M. Effective inverse spectral problem for rational Lax matrices and applications. Int. Math. Res. Not. IMRN. 2007 :Art. ID rnm103, 39.
Bertola M, Yang D. The partition function of the extended $r$-reduced Kadomtsev-Petviashvili hierarchy. J. Phys. A [Internet]. 2015 ;48:195205, 20. Available from: http://dx.doi.org/10.1088/1751-8113/48/19/195205
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Bertola M. The Malgrange form and Fredholm determinants. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2017 ;13:Paper No. 046, 12. Available from: http://dx.doi.org/10.3842/SIGMA.2017.046
Bertola M, Tovbis A. Universality for the focusing nonlinear Schrödinger equation at the gradient catastrophe point: rational breathers and poles of the \it Tritronquée solution to Painlevé I. Comm. Pure Appl. Math. [Internet]. 2013 ;66:678–752. Available from: http://dx.doi.org/10.1002/cpa.21445
Bertola M, Bros J, Moschella U, Schaeffer R. A general construction of conformal field theories from scalar anti-de Sitter quantum field theories. Nuclear Phys. B. 2000 ;587:619–644.
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Bertola M, Bothner T. Universality Conjecture and Results for a Model of Several Coupled Positive-Definite Matrices. Commun. Math. Phys. [Internet]. 2015 ;337:1077–1141. Available from: http://link.springer.com/article/10.1007/s00220-015-2327-7
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865
Bertola M. Two-matrix model with semiclassical potentials and extended Whitham hierarchy. J. Phys. A. 2006 ;39:8823–8855.
Bertola M, Cafasso M, Rubtsov V. Noncommutative Painlevé Equations and Systems of Calogero Type. Comm. Math. Phys. 2018 .
Bertola M, Bothner T. Zeros of Large Degree Vorob'ev-Yablonski Polynomials via a Hankel Determinant Identity. International Mathematics Research Notices. 2014 ;rnu239.
Bertola M, Buckingham R, Lee SY, Pierce V. Spectra of random Hermitian matrices with a small-rank external source: the critical and near-critical regimes. J. Stat. Phys. [Internet]. 2012 ;146:475–518. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s10955-011-0409-2
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.

Pages

Sign in